# SDR AU971339

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 07326015
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER RH FORWARD ATTACHMENT FITTING FAILED AND SEPARATED.
